On the Lie symmetry algebra of a general ordinary differential equation

Athorne, C. (1999) On the Lie symmetry algebra of a general ordinary differential equation. Journal of Physics A: Mathematical and General, 31(31), pp. 6605-6614. (doi:10.1088/0305-4470/31/31/008)

Full text not currently available from Enlighten.

Abstract

We give a description of the Lie symmetry algebra of a general ordinary differential equation which clarifies certain issues in its practical use. In particular we present examples of symmetry algebras for well known equations which illustrate features of this algebra.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Athorne, Dr Christopher
Authors: Athorne, C.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Physics A: Mathematical and General
Publisher:IOP Publishing
ISSN:0305-4470
ISSN (Online):1361-6447

University Staff: Request a correction | Enlighten Editors: Update this record